Reduction-consistency in collective choice problems
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ching, Stephen, 1996. "A Simple Characterization of Plurality Rule," Journal of Economic Theory, Elsevier, vol. 71(1), pages 298-302, October.
- Jordi Massó & Alejandro Neme, 2004. "A maximal domain of preferences for strategy-proof, efficient, and simple rules in the division problem," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 23(2), pages 187-206, October.
- Blackorby, Charles & Bossert, Walter & Donaldson, David, 1996. "Consistency, Replication Invariance, and Generalized Gini Bargaining Solutions," Journal of Economic Theory, Elsevier, vol. 69(2), pages 367-386, May.
- Barbera, Salvador & Sonnenschein, Hugo & Zhou, Lin, 1991.
"Voting by Committees,"
Econometric Society, vol. 59(3), pages 595-609, May.
- Salvador Barbera & Hugo Sonnenschein & Lin Zhou, 1990. "Voting by Committees," Cowles Foundation Discussion Papers 941, Cowles Foundation for Research in Economics, Yale University.
- Barbera, S. & Sonnenschein, H., 1988. "Voting By Quota And Committee," UFAE and IAE Working Papers 95-88, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
- Youngsub Chun, 2000. "Agreement, separability, and other axioms for quasi-linear social choice problems," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 17(3), pages 507-521.
- Ergin, Haluk I., 2000. "Consistency in house allocation problems," Journal of Mathematical Economics, Elsevier, vol. 34(1), pages 77-97, August.
- Dutta, Bhaskar & Ray, Debraj & Sengupta, Kunal & Vohra, Rajiv, 1989. "A consistent bargaining set," Journal of Economic Theory, Elsevier, vol. 49(1), pages 93-112, October.
- Semih Koray & Bulent Unel, 2003. "Characterization of self-selective social choice functions on the tops-only domain," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 20(3), pages 495-507, 06.
- Aleskerov, Fuad, 2002. "Categories of arrovian voting schemes," Handbook of Social Choice and Welfare, in: K. J. Arrow & A. K. Sen & K. Suzumura (ed.), Handbook of Social Choice and Welfare, edition 1, volume 1, chapter 2, pages 95-129 Elsevier.
- Lensberg, Terje, 1987. "Stability and Collective Rationality," Econometrica, Econometric Society, vol. 55(4), pages 935-61, July.
- Thomson, William, 1994.
Mathematical Social Sciences,
Elsevier, vol. 28(1), pages 35-49, August.
- H. Reiju Mihara, 2000.
"Coalitionally strategyproof functions depend only on the most-preferred alternatives,"
Social Choice and Welfare,
Springer;The Society for Social Choice and Welfare, vol. 17(3), pages 393-402.
- H. Reiju Mihara, 1996. "Coalitionally strategyproof functions depend only on the most-preferred alternatives," Public Economics 9604003, EconWPA, revised 24 Apr 1996.
- H. Moulin, 1980. "On strategy-proofness and single peakedness," Public Choice, Springer, vol. 35(4), pages 437-455, January.
- Young, H. P., 1988. "Distributive justice in taxation," Journal of Economic Theory, Elsevier, vol. 44(2), pages 321-335, April.
- Biung-Ghi Ju, 2003. "A characterization of strategy-proof voting rules for separable weak orderings," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 21(3), pages 469-499, December.
- Chambers, Christopher P., 2004. "Consistency in the probabilistic assignment model," Journal of Mathematical Economics, Elsevier, vol. 40(8), pages 953-962, December.
When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:42:y:2006:i:6:p:637-652. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Shamier, Wendy)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.